×

zbMATH — the first resource for mathematics

Théorie du potentiel associée à certains systèmes différentiels. (French) Zbl 0441.31006

MSC:
31C99 Generalizations of potential theory
31B35 Connections of harmonic functions with differential equations in higher dimensions
60J50 Boundary theory for Markov processes
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bouleau, N.: Espaces biharmoniques et couplge de processus de Markov. J. Math. Pures Appl58, 187-240 (1979) · Zbl 0403.60068
[2] Bouleau, N.: Perturbation positive d’un semigroupe droit dans le cas critique, application à la construction de processus de Harris (à paraître dans le Sem. Théorie du Potentiel n{\(\deg\)} 6) · Zbl 0486.60072
[3] Bony, J.M.: Principe du maximum dans les espaces de Sobolev. C. R. Acad. Sci. Paris266, sér. A. 333 (1967)
[4] Bony, J.M.: Problème de Dirichlet et semi-groupes fortement felleriens associes à un opérateur intégrodifférentiel. C. R. Acad. Sci. Paris265, sér. A, 361 (1967)
[5] Bony, J.M., Courrège, P., Priouret, P.: Semi-groupe de Feller sur une variété à bord compacte. Ann. Inst. Fourier18, 369-521 (1968) · Zbl 0181.11704
[6] Courrège, P., Priouret, P.: Axiomatique du problème, 1963-64, no. 8
[7] Dellacherie, C.: Capacités et processus stochastiques. Berlin, Heidelberg, New York: Springer 1972 · Zbl 0246.60032
[8] Dynkin, E.B.: Markov processes. Berlin, Göttingen, Heidelberg: Springer 1965 · Zbl 0132.37901
[9] Friedman, A.: Stochastic differential equations and applications, New York, San Francisco. London: Academic Press 1976 · Zbl 0323.60057
[10] Heath, D.C.: Probabilistic analysis of hyperbolic systems of partial differential equations. Thèse Univ. Illinois (1969) · Zbl 0199.30901
[11] Hille, E., Phillips, R.S.: Functional analysis and semi-groups. A.M.S. Colloquium. Vol 31. Providence: American Mathematical Society 1957 · Zbl 0078.10004
[12] Griego, R., Hersh, R.: Rantim evolutions, Markov chains and systems of partial differential equations. Proc. Nad. Acad. Sci.62, 305 (1969) · Zbl 0174.15401
[13] Meyer, P.A., Walsh, J.B.: Quelques applications des résolvantes de Ray. Invent. Math.14, 143-166 (1971) · Zbl 0224.60037
[14] Smyrnelis, E.P.: Axiomatique des fonctions biharmoniques. Ann. Inst. Fourier25, 35-97 (1975)26, 1-47 (1976) · Zbl 0295.31006
[15] Stroock, D.W., Varadhan, S.R.S.: Diffusion processes with continuous coefficients. Comm. Pure Appl. Math.22, 345-400, 479-530 (1969) · Zbl 0167.43903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.